# SDR CALA2016050600284

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 54,709 hours, 17,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT STATION 727C+13 LT WEAK.  R & R WEAK BATTERY PACK AT STATION 727C+13.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06-960-805 ON PART D -D717-01-100, SN 178037.
